# SDR CALA2025021400360

- Difficulty date: January 28, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 79,388 hours, 28,539 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: 141A837107
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT INTERNAL STUB FRAME SKIN FWD GALLEY DOOR (R1 UPPER FWD CUT OUT) APPROX. STA 294.5 BETWEEN STR 9R AND 8R CRACK LENGTH APPROX. 0.750"
